Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.752 5-Year IF: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i6.60
pages 591-601

An Analytic Solution of Water Transport in Unsaturated Porous Media

M. Nasseri
Civil Engineering Department, Shiraz University, Shiraz, IR, Iran
M. R. Shaghaghian
Civil Engineering Department, Shiraz University, Shiraz, IR, Iran
Y. Daneshbod
Civil Engineering Department, Islamic Azad University of Arsenjan, Arsenjan, IR, Iran
H. Seyyedian
Civil Engineering Department, Shiraz University, Shiraz, IR, Iran

ABSTRACT

One of the most well-known equations to describe the behavior of the infiltration of unsaturated zones in soil as a porous medium is known as Richards' equation. Although analytical approaches in simulating infiltration are few, there are many numerical researches to model this physical phenomenon. The Adomian decomposition method (ADM) is one of the most recent approaches used in solving nonlinear partial differential or algebraic equations, and is an easy way to achieve the analytic solution. In this article, two refined approaches in improving ADM are used to simulate volumetric water content via Richards' equation. The first modification was recently presented by Wazwaz using a new regrouping approach in Adomian series terms and the last is the Pade approximation. A comparison of the exact solution and (modified) ADM illustrate very good coverage and results.


Articles with similar content:

Dispersion in Porous Media with and without Reaction: A Review
Journal of Porous Media, Vol.10, 2007, issue 3
Chiu-On Ng, N. Rudraiah
COMBINED EXPLICIT AND IMPLICIT METHODS FOR TIME INTEGRATION IN PARTIAL DIFFERENTIAL EQUATIONS
3rd Thermal and Fluids Engineering Conference (TFEC), Vol.3, 2018, issue
Saulo R. Freitas, Antonio M. Zarzur, Stephan Stephany, Haroldo F. de Campos Velho
The R-Function Method in Electrodynamic's Boundary Value Problems with Arbitrary Boundary Conditions
Telecommunications and Radio Engineering, Vol.54, 2000, issue 11&12
Victor Filippovich Kravchenko, Vladimir Logvinovich Rvachev, Vadim Valerievich Torchinov
ON THE ALGEBRAIC AND DIFFERENTIAL FORMS OF DARCY'S EQUATION
Journal of Porous Media, Vol.14, 2011, issue 1
William G. Gray, Cass T. Miller
TWO-PHASE FLOW OF AN OIL-WATER SYSTEM IN POROUS MEDIA WITH COMPLEX GEOMETRY INCLUDING WATER FLOODING: MODELING AND SIMULATION
Journal of Porous Media, Vol.14, 2011, issue 7
Francisco Marcondes, Brauner Gongalves Coutinho, Severino Rodrigues de Farias Neto, Antonio Gilson Barbosa de Lima, Francisco Alves Batista